Kodai Mathematical Seminar Reports

On quasi-normal $(f,\,g,\,u,\,v,\,łambda)$-structures

Kentaro Yano and U Hang Ki

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 24, Number 1 (1972), 106-120.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138846477

Digital Object Identifier
doi:10.2996/kmj/1138846477

Mathematical Reviews number (MathSciNet)
MR0303468

Zentralblatt MATH identifier
0236.53047

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Yano, Kentaro; Ki, U Hang. On quasi-normal $(f,\,g,\,u,\,v,\,łambda)$-structures. Kodai Math. Sem. Rep. 24 (1972), no. 1, 106--120. doi:10.2996/kmj/1138846477. https://projecteuclid.org/euclid.kmj/1138846477


Export citation

References

  • [1] BLAIR, D. E., G. D. LUDDEN, AND K. YANO, Induced structures on submanifolds. Kdai Math. Sem. Rep. 22 (1970), 188-198.
  • [2] YANO, K., AND M. OKUMURA, On (/, g, w, v, ^-structures. Kdai Math. Sem. Rep 22 (1970), 401-423.